We describe a general method, based on a Lyapunov–Schmidt reduction and perturbative techniques, recently used by the authors to find periodic and quasi-periodic solutions both in finite and in infinite dimensional hamiltonian systems. We also illustrate some concrete applications to celestial mechanics and nonlinear wave equation.
Cite this article
Luca Biasco, Enrico Valdinoci, (Quasi)periodic solutions in (in)finite dimensional Hamiltonian systems with applications to celestial mechanics and wave equation. Port. Math. 65 (2008), no. 4, pp. 431–445DOI 10.4171/PM/1820